# SDR SWAA2015031037322

- Difficulty date: March 5, 2014
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 27,929 hours, 16,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW PRESS WEB CRACKED AT BS 663, LBL 45.  REPAIRED WEB IAW SRM.
